# SDR TAMF20100057S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1480-1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, MAIN DECK CARGO TRACKS RBL 33.00, STA 1480-1605 WAS FOUND WITH CORROSION, REPAIR ACCOMPLISHED IAW EWO 767-53-113 AND IAAC PARTS EO TAC-100824.
